# SDR NOCA01512

- Difficulty date: January 30, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT HAD A REJECTED TAKEOFF BELOW 80 KNTS DUE TO AUTOTHROTTLE DISCONNECT.  ACCOMPLISHED HIGH ENERGY CONDITIENAL INSPECTION PER MM 05-51-14 NO DEFTCTS NOTED.  PERFORMED SYSTEM TEST OF THE TMS PER MM 22-32-00 SYSTEM CHECKS GOOD.
